Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 219, NWS Jackson, MS

April 20, 2011Lowndes County, Oktibbeha County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 20, 2011, 6:32 PM CDT for Lowndes County, Oktibbeha County, Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2011, 6:32 PM CDT (23:32 UTC)
Expired
Apr 20, 2011, 7:15 PM CDT
In force
43 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Lowndes County, MS, Oktibbeha County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 1:02 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1998 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1998 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
1.1
Supercell composite
9.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WUUS54 KJAN 202332
SVRJAN
MSC087-105-210015-
/O.NEW.KJAN.SV.W.0219.110420T2332Z-110421T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF STARKVILLE...

* UNTIL 715 PM CDT

* AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR STARKVILLE MOVING NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SESSUMS AND MULDROW

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.

&&

LAT...LON 3356 8887 3357 8872 3356 8868 3350 8866
      3350 8862 3340 8859 3335 8858 3329 8881
      3342 8896
TIME...MOT...LOC 2332Z 228DEG 13KT 3342 8880

$$

AEG
1 follow-up statement
727 
WWUS54 KJAN 202342
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
642 PM CDT WED APR 20 2011

MSC087-105-210015-
/O.CON.KJAN.SV.W.0219.000000T0000Z-110421T0015Z/
LOWNDES MS-OKTIBBEHA MS-
642 PM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EASTERN OKTIBBEHA AND WEST CENTRAL LOWNDES COUNTIES...

AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
STARKVILLE MOVING NORTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARTESIA
AND MULDROW

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.

&&

LAT...LON 3356 8887 3357 8872 3356 8868 3350 8866
      3350 8862 3340 8859 3335 8858 3329 8881
      3342 8896
TIME...MOT...LOC 2342Z 213DEG 10KT 3345 8878

$$

AEG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 5:27 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Apr 20, 5:27 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT WED APR 20 2011

.DISCUSSION...SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP NORTH OF
THE AREA AND OVER EAST CENTRAL MISSISSIPPI THIS AFTERNOON AND EARLY
EVENING. THE BOUNDARY STILL REMAINS FROM GREENWOOD BACK INTO
NORTHEAST TEXAS...WITH SHOWERS AND THUNDERSTORMS FIRING ALONG THE
BOUNDARY AND SLOWLY MOVING ACROSS EAST CENTRAL MISSISSIPPI. MUCH OF THE
ACTIVITY TO THE WEST SEEMS TO BE MOVING NORTH AND EAST WITH A WEAK
UPPER WAVE. DEVELOPMENT TO THE SOUTH HAS BEEN SLOW. THE MODELS
CONTINUE TO SUGGEST THE BOUNDARY WILL SINK FURTHER SOUTH AND STORMS
WILL DEVELOP OVER THE NORTHERN HALF OF THE AREA. WITH THE BOUNDARY
STALLED AND THE WAVE TO THE WEST NOT HELPING TO MOVE THE SYSTEM OUT
OF THE AREA...IT IS UNCLEAR HOW FAR SOUTH TO EXPECT THUNDERSTORM
ACTIVITY. WILL NOT ADJUST THE FLASH FLOOD WARNING AT THIS
TIME...SINCE STORMS HAVE GENERALLY BEEN EAST OF THE RIVER ALONG THE
HIGHWAY 82 CORRIDOR. WITH THE UNCERTAINTY IN THE MOVEMENT OF THE
BOUNDARY ALL COUNTIES WILL LIKELY REMAIN IN THE SEVERE THUNDERSTORM
WATCH FOR THE DURATION.

THE LOCAL MODELS WERE SUGGESTING THE BEST WIND AND HAIL POTENTIAL
WILL REMAIN OVER EAST CENTRAL MISSISSIPPI. THERE WERE SOME BREAKS IN
THE CLOUDS...WHERE TEMPERATURES HAVE REACHED IN THE MID AND UPPER
80S. THE BEST INSTABILITY WAS OVER THE EASTERN HALF OF THE AREA...SO
EXPECTING STORMS OVER THE AREA TO INTENSIFY QUICKLY THROUGH AT LEAST
SUNSET. ANTICIPATING THE INSTABILITY TO CONTINUE TO LESSEN THROUGH
THE EVENING...BUT THE FLOODING POTENTIAL WILL LIKELY INCREASE.
SHOWERS WERE FINALLY STARTING TO DEVELOP TO THE SOUTH AND
WEST...BASICALLY RIGHT ON THE BOUNDARY. THE SOUTHERLY FLOW ON THE
RADAR SHOWS THE AREA OF CONVERGENCE...GENERALLY STRETCHING FROM
BASTROP LOUISIANA TO TCHULA TO STARKVILLE...SO ACTIVITY WILL LIKELY
INCREASE SHORTLY AND CONTINUE FOR THE NEXT FEW HOURS.

FOR THE FORECAST...MAINTAINED LIKELY POPS ALONG THE HIGHWAY 82
CORRIDOR THROUGH TONIGHT...EXPECTING THE BEST STORMS AND HEAVY RAIN
TO REMAIN OVER THAT AREA. THE BOUNDARY/UPPER TROUGH AXIS WILL SHIFT
NORTH THURSDAY...AS THE RIDGE OVER THE SOUTHEAST US RETROGRADES.
LOOKING FOR THE RAIN TO MOVE OUT OF THE AREA BY THURSDAY
AFTERNOON...WITH ONLY ISOLATED ACTIVITY LINGERING THROUGH 03-6Z.
MAINTAINED HEAVY RAINFALL WORDING...WITH SO MUCH MOISTURE FLOWING
INTO THE AREA. WILL HAVE TO LOOK AT THE EXTENDING THE FFA THROUGH 00Z
THURSDAY. HIGH PRESSURE TAKES OVER BY FRIDAY AND THE AREA WILL BE
GENERALLY DRY THROUGH THE WEEKEND. THERE MAY BE SOME ISOLATED SHOWERS
AND THUNDERSTORMS.

WENT WITH GUIDANCE TEMPS...MID TO UPPER 80S SEEM OK FOR THE NEXT FEW
DAYS. WILL SEE SOME VERY WARM LOWS WITH VALUES IN THE MID TO UPPER
60S.

&&

.AVIATION...
A FRONTAL BOUNDARY REMAINS STALLED ACROSS NORTHERNWESTERN MS. SHWRS/TSTMS
WILL PERSIST ACROSS NE MS...WITH DEVELOPMENT BACK TO THE WEST APPROACHING
LATE THIS AFTERNOON INTO THE EVENING. HEAVY RAIN...HAIL AND GUSTY
WINDS XPCTD INVOF THIS ACTIVITY. VFR CONDS WL PERSIST FOR LOCATIONS
ALONG AND S OF I-20 TODAY...WITH MVFR/OCSNL VFR CIG LIKELY CONTINUING
ACROSS NRN MS THRU THE DAY. OUTSIDE OF STORMS SFC WINDS WL BE OUT OF
THE SOUTH IN THE 7-12KT RANGE...WITH A FEW GUSTS TO 18KTS PSBL ACROSS
SRN MS. THE CHANCE FOR SHWRS/TSTMS WL PERSIST N OF I-20 THRU THE
NIGHT TONIGHT. /BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       66  84  67  86 /  33  18  10  11
MERIDIAN      64  85  62  86 /  40  19  13  12
VICKSBURG     65  85  66  87 /  30  19   9  11
HATTIESBURG   68  87  65  87 /  16  14   9   5
NATCHEZ       67  86  65  84 /  20  15   9   9
GREENVILLE    62  81  65  86 /  59  36  16  13
GREENWOOD     61  82  66  86 /  61  37  17  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ018-019-025>039-
     044>046.

LA...NONE.
AR...NONE.
&&

07/BK/
Hazardous weather outlook, Apr 20, 4:27 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT WED APR 20 2011

LAZ024-026-MSZ059>066-072>074-212130-
CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
427 PM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>058-212130-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-
427 PM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

SCATTERED SEVERE STORMS WILL BE POSSIBLE ACROSS THE ARKLAMISS THIS
AFTERNOON AND EVENING. A SLOW MOVING COLD FRONT WILL TRACK ACROSS THE
MOIST AND UNSTABLE ATMOSPHERE. THE PRIMARY RISKS ARE LARGE HAIL TO
THE SIZE OF GOLF BALLS AND DAMAGING WINDS GUSTS UP TO 70 MPH. A FEW
TORNADOES CAN BE RULED OUT...ESPECIALLY FOR EAST CENTRAL MISSISSIPPI.
WHILE SEVERE THUNDERSTORMS ARE POSSIBLE FOR MUCH OF THE AREA NORTH
OF THE HIGHWAY 84 CORRIDOR...THE MOST INTENSE STORMS WILL BE NORTH OF
INTERSTATE 20.

IN ADDITION TO THE RISK OF SEVERE STORMS...HEAVY RAIN AND LOCALIZED
FLASH FLOODING WILL BE LIKELY FOR MUCH OF THE REGION. MANY AREAS ALONG A
LINE FROM HOLLANDALE TO DURANT TO MACON HAVE RECEIVED RAINFALL
AMOUNTS OF 2 TO 4 INCHES. HEAVY DOWNPOURS HAVE ALREADY CAUSED ROAD
CLOSURES IN A FEW COMMUNITIES. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4
INCHES...WITH ISOLATED AMOUNTS NEAR 6 INCHES WILL BE POSSIBLE THROUGH
THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 20, 5:52 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
552 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      STARKVILLE              33.46N 88.82W
04/20/2011                   OKTIBBEHA          MS   EMERGENCY MNGR

            FLASH FLOODING IN AND AROUND STARKVILLE. SEVERAL HOMES
            FLOODED...CARS SUBMERGED AND ROADS COVERED WITH WATER.

&&

DL
Local storm report, Apr 20, 5:55 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             CARROLLTON              33.50N 89.92W
04/20/2011  E1.25 INCH       CARROLL            MS   LAW ENFORCEMENT

&&

GERARD
Special weather statement, Apr 20, 6:12 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
612 PM CDT WED APR 20 2011

MSZ025-027-202340-
LEFLORE MS-CARROLL MS-
612 PM CDT WED APR 20 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER QUITO AT 612 PM CDT...MOVING EAST
AT 25 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWEST CARROLL AND SOUTHERN LEFLORE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3358 9014 3338 9003 3334 9018 3338 9031
      3337 9032 3336 9029 3334 9028 3332 9029
      3332 9033 3347 9040
TIME...MOT...LOC 2312Z 248DEG 23KT 3342 9026

MRM
Local storm report, Apr 20, 6:14 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
614 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             2 E STARKVILLE          33.46N 88.79W
04/20/2011  E1.75 INCH       OKTIBBEHA          MS   TRAINED SPOTTER

            QUARTER TO GOLF BALL SIZE HAIL

0600 PM     HAIL             TIBBEE                  33.53N 88.63W
04/20/2011  E0.88 INCH       CLAY               MS   EMERGENCY MNGR

&&

DL
Local storm report, Apr 20, 6:17 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
617 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             4 S STARKVILLE          33.40N 88.82W
04/20/2011  E0.75 INCH       OKTIBBEHA          MS   TRAINED SPOTTER

&&

DL
Special weather statement, Apr 20, 6:25 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT WED APR 20 2011

MSZ039-202355-
NOXUBEE MS-
625 PM CDT WED APR 20 2011

...STRONG STORM RAPIDLY INTENSIFYING OVER EASTERN NOXUBEE COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHWEST OF PAULETTE AT
626 PM CDT...MOVING EAST AT 25 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN EAST CENTRAL NOXUBEE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3301 8833 3298 8834 3298 8853 3316 8856
      3319 8831
TIME...MOT...LOC 2326Z 264DEG 22KT 3308 8844

AEG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 1:24 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower51 min
Apr 20, 2:27 AM CDTSpecial Weather StatementJANBolivar28 min
Apr 20, 2:38 AM CDTSpecial Weather StatementJANTallahatchie27 min
Apr 20, 2:41 AM CDTSevere Thunderstorm WarningJANBolivar, Leflore, Sunflower49 min
Apr 20, 3:10 AM CDTSevere Thunderstorm WarningJANBolivar32 min
Apr 20, 4:10 AM CDTSpecial Weather StatementJANClay30 min
Apr 20, 4:22 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha68 min
Apr 20, 4:36 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery54 min
Apr 20, 4:52 AM CDTSevere Thunderstorm WarningJANWashington53 min
Apr 20, 5:25 AM CDTSevere Thunderstorm WarningJANCarroll, Choctaw, Montgomery, Webster50 min
Apr 20, 5:47 AM CDTSpecial Weather StatementJANLeflore28 min
Apr 20, 6:05 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sunflower, Washington55 min
Apr 20, 6:31 AM CDTFlash Flood WarningJANGrenada3 hr
Apr 20, 6:31 AM CDTSevere Thunderstorm WarningJANGrenada44 min
Apr 20, 6:47 AM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha, Winston58 min
Apr 20, 7:21 AM CDTSpecial Weather StatementJANWinston44 min
Apr 20, 7:41 AM CDTSpecial Weather StatementJANCarroll, Montgomery44 min
Apr 20, 7:46 AM CDTSpecial Weather StatementJANNoxubee44 min
Apr 20, 8:08 AM CDTFlash Flood WarningJANCarroll, Montgomery, Webster3 hr
Apr 20, 8:37 AM CDTFlash Flood WarningJANNoxubee, Winston113 min
Apr 20, 8:52 AM CDTSpecial Weather StatementJANAttala43 min
Apr 20, 9:09 AM CDTAreal Flood WarningJANGrenada6 hr
Apr 20, 9:14 AM CDTFlash Flood WarningJANCarroll, Montgomery2 hr
Apr 20, 9:22 AM CDTFlash Flood WatchJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 21 more31 hr
Apr 20, 10:20 AM CDTFlash Flood WarningJANNoxubee, Winston115 min
Apr 20, 10:21 AM CDTSpecial Weather StatementJANChoctaw, Lowndes, Oktibbeha59 min
Apr 20, 11:37 AM CDTRiver Flood WarningJANBolivar, Washington52 days
Apr 20, 11:37 AM CDTRiver Flood WarningJANClaiborne, Jefferson, Warren58 days
Apr 20, 12:19 PM CDTSpecial Weather StatementJANClay31 min
Apr 20, 12:28 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha, Webster35 min
Apr 20, 12:44 PM CDTSpecial Weather StatementJANCarroll, Leflore, Montgomery, Sunflower26 min
Apr 20, 12:52 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore38 min
Apr 20, 1:27 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery63 min
Apr 20, 1:48 PM CDTSevere Thunderstorm WarningJANClay42 min
Apr 20, 2:22 PM CDTSevere Thunderstorm WarningJANClay, Lowndes38 min
Apr 20, 2:29 PM CDTSevere Thunderstorm WarningJANGrenada, Montgomery, Webster61 min
Apr 20, 3:12 PM CDTTornado WarningJANChoctaw, Montgomery, Oktibbeha, Webster33 min
Apr 20, 3:38 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha, Webster37 min
Apr 20, 3:44 PM CDTTornado WarningJANChoctaw, Oktibbeha61 min
Apr 20, 4:21 PM CDTFlash Flood WarningJANChoctaw, Clay, Oktibbeha, Webster3 hr
Apr 20, 4:28 PM CDTSevere Thunderstorm WarningJANOktibbeha47 min
Apr 20, 4:41 PM CDTTornado WarningJANOktibbeha34 min
Apr 20, 5:12 PM CDTTornado WarningJANClay, Lowndes, Oktibbeha63 min
Apr 20, 5:29 PM CDTSpecial Weather StatementJANCarroll26 min
Apr 20, 5:39 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery51 min
Apr 20, 6:06 PM CDTTornado WarningJANCarroll, Grenada, Montgomery, Webster54 min
Apr 20, 6:12 PM CDTSpecial Weather StatementJANLeflore28 min
Apr 20, 6:12 PM CDTTornado WarningJANClay, Lowndes63 min
Apr 20, 6:16 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore44 min
Apr 20, 6:25 PM CDTSpecial Weather StatementJANNoxubee30 min
Apr 20, 6:35 PM CDTFlash Flood WarningJANCarroll, Grenada, Montgomery, Webster115 min
Apr 20, 6:40 PM CDTSpecial Weather StatementJANSunflower, Washington30 min
Apr 20, 6:44 PM CDTSevere Thunderstorm WarningJANBolivar, Leflore, Sunflower46 min
Apr 20, 6:55 PM CDTTornado WarningJANCarroll, Montgomery65 min
Apr 20, 6:57 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Montgomery48 min
Apr 20, 6:59 PM CDTSevere Thunderstorm WarningJANGrenada46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.